# SDR 2008UALA01751

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 24,138 hours, 3,096 cycles
- Engine: Pwa PW4090
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Failed
- Location: Aft Dump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NEWLY REPLACED AFT DUMP FIRE BOTTLE FAILED TEST.  REPLACED DUMP BOTTLE.  AC OK FORE SERVICE.
